# SDR JRA2003F00000

- Difficulty date: February 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 640340D
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 34000831001581
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER MOVING THE LANDING GEAR HANDLE (DOWN) AND SELECTING FLAPS (DOWN); THE HYDRAULIC PRESSURE GAUGE READ ZERO PSI.  NO FLUID WAS VISIBLE IN THE HYDRAULIC RESERVOIR SIGHT TUBE.  WITH BYPASS VALVE SELECTOR (UP) BRAKES OPERATED.  HYDRAULIC LINE WAS REPAIRED.
